# SDR HEEA082433

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 23,521 hours
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 30326E7
- Part serial: 1807
- Condition: Failed
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE WARNING WILL  NOT TEST. REPLACE THE CONTROL AMPLIFIER.
